# SDR CALA2025091708998

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 62,547 hours, 20,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS,  OPS TEST, ROW 23 WHITE EMERGENCY LIGHT LENS BROKEN. LIGHT OPERATES NORMALY,  REPLACED LIGHT ASSY IAW AMM 33-51-11-403-069. OPS CHECK GOOD
